# SDR DJFA2006339

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N828CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258428
- Aircraft time: 7,285 hours, 4,400 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detection Sys
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN THE COCKPIT FROM BEHIND COPILOTS SEAT.  REMOVED AND REPLACED BOARDS (AQ) AND (S3) WITH SERVICABLE UNITS.  ICE DETECTION SYSTEM OP CK GOOD.
